# SDR ASAA2022061138615

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,602 hours, 16,331 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON DURING FLIGHT QRH DIRECT US TO TURN OFF (FOR 5 MINS) THEN TURN BACK ON, OVERHEAT LIGHT EXTINGUISHED. OPERATED NORMAL FOR REST OF FLIGHT. QRH DIRECTED INFORMATION ONLY WRITE UP. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF LEFT SIDE WINDOW HEAT REF B737-800 AMM 30-41-00-710-801, OPS CHECK GOOD. INFO NOTED.
